MathSciNet Relay Station
MathSciNet bibliographic data
MR1070599 11R39 (11F70 11S37 22E35 22E55)
Shahidi, Freydoon A proof of Langlands' conjecture on Plancherel measures; complementary series for $p$-adic groups. Ann. of Math. (2) 132 (1990), no. 2, 273–330.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement